MAUDE Adverse Event Report: ZAVATION MEDICAL PRODUCTS, LLC EZSPAND CAGE; PLIF/T-PLIF EXPANDIBLE CAGE 9X23X10°, 8.5-13MM

ZAVATION MEDICAL PRODUCTS, LLC EZSPAND CAGE; PLIF/T-PLIF EXPANDIBLE CAGE 9X23X10°, 8.5-13MM
Catalog Number 360-M092310
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Nervous System Problem (4426)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Cage appears to be collapsing on post operative x-rays, foot drop presented at 2 weeks post op.Further decommession performed and fixed any symptoms.

Brand Name
EZSPAND CAGE
Common Device Name
PLIF/T-PLIF EXPANDIBLE CAGE 9X23X10°, 8.5-13MM
Manufacturer (Section D)
ZAVATION MEDICAL PRODUCTS, LLC
flowood dr.
flowood MS 39232
Manufacturer (Section G)
ZAVATION MEDICAL PRODUCTS, LLC
3670 flowood dr
flowood MS 39232
Manufacturer Contact
elke carter
3670 flowood dr.
flowood, MS 39232
6019191119
MDR Report Key22879199
Report Number3008583793-2025-00004
Device Sequence Number10371595
Product Code MAX
UDI-Device Identifier00842166146303
UDI-Public00842166146303
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number360-M092310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale